By Nkoli Opara (AGENDAWATCHDOG) – Tragedy struck in Israel, on Monday after a 75-year-old man from Beit She’an, died of a heart attack, following his vaccination against the novel coronavirus, according to the Health Ministry.
According to a report by the Jerusalem Post, the diseased was said to have suffered from heart attacks and other preexisting conditions in the past. Health Ministry Director-General Chezy Levy said, via a statement that an investigation into the incident had been launched, extending his condolences to the family of the diseased.
The man was inoculated at around 8:30 a.m. at a Clalit Health Services clinic. He stayed at the facility, as is customary, for a short period of time to ensure he had no side effects. When he felt well, the clinic released him.
Conspiracy theories surrounding side effects and claimed dangers of the newly released coronavirus vaccines have spread rapidly throughout social media.
The main side effects reported in the trials of the Pfizer and Moderna vaccines were pain, swelling and redness at the site of injection and chills, tiredness and headache in general. But these effects usually only lasted a few days at most.